# SDR CALA2025043004343

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N17564
- Make and model: Boeing 737-9
- Aircraft serial: 67188
- Aircraft time: 6,610 hours, 2,198 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

INBOUND FA CREW REPORTED FWD OVEN 204 WAS SMOKEY. NO FURTHER DE TAILS AND THEY LEFT INSPECTED FOWARD OVENS, FOUND OVEN 205 WITH FOOD RESIDUE CAKED DIFFUCULT TO CLEAN BUT WHEN OVEN WAS TURNED ON WAS ABLE TO SMELL . OVEN NEEDS A DEEP CLEANING. ADJACENT OVEN WAS TURNED ON AND NO SMELL OR ISSUES.  FLIGHT ATTENDANT DEBRIEF BY HER CREW INDICTED AIRCRAFT RIGHT WHEN FACING OVEN WHICH IS OVEN 205.    NO PROBLEMS WITH OVEN OR OVENS, RACK REQUIRES REPLACEMENT. NO CATERING AVAILABLE IN BNA.  REPLACED RACK AT NEXT CATERING STATION.
